# SDR KBMA88726

- Difficulty date: April 21, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DCL
- Part serial: 1192
- Condition: Erratic
- Location: Directional Gyro
- Part time: 5,106 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED DIRECTIONAL GYRO, NEEDLE WAS ERRATIC.
